# SDR UALA2011022100862

- Difficulty date: February 19, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,774 hours, 13,673 cycles
- Engine: Pwa PW4060
- Engine time: 69,121 hours, 10,810 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724666
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 69,121 hours, 10,810 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LOCAL MECHANIC REPORTS:  NR 2 ENGINE HAS BIRD STRIKE WHICH APPEARS TO HAVE GONE DOWN THE CORE OF ENGINE.  ACCOMPLISHED FIM TASK PER MM.  ACCOMPLISHED CHECKS PER BLOCKS 1, 10, 11, 21,  15 AND 26.  NO DAMAGE TO BLADES NOTED.  BORO OF HPC STAGES 5,  6 AND 10 PER MM  AND AS A PRECAUTION REAR OF 4TH INSPECTED ALSO.  ACCOMPLISHED CHECK OF REVERSER MECHANISM AND 10 MINUTE IDLE RUN AND LEAK CHECK OF DRIVE PAD SEAL AND BORO PLUGS AP2, 3 AND 5 OK.
